MAUDE Adverse Event Report: QUEST MEDICAL, INC. Q2 T-EXTENSION SET; IV EXTENSION SETS

QUEST MEDICAL, INC. Q2 T-EXTENSION SET; IV EXTENSION SETS
Model Number 95701
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
A report was received by quest medical from boston's children's hospital to report an issue with product code 94701.It was stated that during use, there was alleged backflow of medication through the checkvalve for two sets.
 
Additional Manufacturer Narrative
No patient complications were reported.No complaint sample has been received for investigation and no lot number was provided by the customer.Quest medical has reached out to the customer multiple times to request additional information and has not received any response.A supplemental report will be submitted if any additional information becomes available.

Brand Name
Q2 T-EXTENSION SET
Common Device Name
IV EXTENSION SETS
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key14461928
Report Number1649914-2022-00008
Device Sequence Number12055916
Product Code FPA
UDI-Device Identifier00634624957015
UDI-Public00634624957015
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K800825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number95701
Device Catalogue Number95701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Initial Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown